MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION GF-210R; MULTI-GAS UNIT

NIHON KOHDEN CORPORATION GF-210R; MULTI-GAS UNIT
Model Number GF-210R
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the multi-gas unit was providing a external device failure error message.They tried a new sampling line and a new water trap, but there was no change.This issue follows the gas module.No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the multi-gas unit was providing a external device failure error message.They tried a new sampling line and a new water trap, but there was no change.This issue follows the gas module.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: the following field(s) contains no information (ni), as attempts to obtain information were made, but not provided.D10 concomitant medical device.Attempt #1 02/05/2025 emailed customer via microsoft outlook for all items under the no information section.The customer responded back, but they did not provide the additional device information as requested.Received.Bedside monitor model: cu-192ri sn: ni.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the multi-gas unit was providing a external device failure error message.They tried a new sampling line and a new water trap, but there was no change.This issue follows the gas module.No patient harm was reported.Investigation conclusion: the customer reported that the multi-gas unit was providing an external device failure error message.The complaint device was returned to nihon kohden for evaluation and repair.During testing, the reported issue was duplicated, and the cause of the issue was determined to be a pump that had failed after 24413 hours of use.After replacement of the malfunctioning component, the device performed to manufacturer's specifications.This issue was previously reported in ticket (b)(4), but the customer stated that it had been resolved in (b)(6) 2025.It is unclear if the device's issue was intermittent at that stage or if the device had been removed from service at the customer facility.A review of the device's complaint history by serial number reveals no similar issues.Additional device information: the following field(s) contains no information (ni), as attempts to obtain information were made, but not provided.D10 concomitant medical device.Bedside monitor: model: cu-192ri, sn: ni.Additional information: b4.Date of this report, d9.Device available for evaluation, g3.Date received by manufacturer, g6.Type of report, h2.If follow-up, what type? h3.Device evaluated by manufacturer, h6.Event problem and evaluation codes, h11.Additional manufacturer narrative.
 
Event or Problem Description

Brand Name
GF-210R
Common Device Name
MULTI-GAS UNIT
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24396070
Report Number8030229-2026-06208
Device Sequence Number9926616
Product Code CCK
UDI-Device Identifier04931921106891
UDI-Public(01)04931921106891
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K110594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGF-210R
Device Catalogue NumberGF-210R
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CU-192R SN NI.; CU-192R SN NI.
Patient SexUnknown